# SDR UPS02837406

- Difficulty date: January 14, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DID NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK RELAY UNIT IAW MM 33-50-01, OPS CHECKS GOOD.
